# SDR DALA2019052103112

- Difficulty date: May 20, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 66,078 hours, 51,741 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Access Panel
- Condition: Missing
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON ARRIVAL #1 ENG UPPER COWLING MISSING ACCESS PANEL. I/B SIDE JUST AFT OF NOSE COWL. INSTALLED #1 ENG INBD PANEL. (LP5564856)
